# SDR SCNA20230109019

- Difficulty date: December 4, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 533800000 NR 00082:  CORROSION ON FLOOR SUPPORT STA 947.5-967 LBL 45, WL208.  RESOLUTION:  FLOOR SUPPORT STA 947.5-967 LBL 45 FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-A. REMOVED AND REPLACED FLOOR SUPPORT AT STA 947.5-967 LBL 45 IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 147A5650 REV: -
